# SDR FDEA201105171850

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,592 hours, 11,084 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018073
- Part serial: 20372756
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO MEM GOT RT ENG OIL PRESS ALERT WITH OIL PRESS ABOVE 70 PSI (RED) SHUTDOWN RT ENGINE IAW QRH.   RECIEVED STATUS MESSAGES, RT ENG SEC SEL RT ENG LOW N1 R ENG OIL PRESS R ENG SPEED CARD RT ENG SEC CONT RT ENG FUEL ON SOL.  INSTALLED RT ENGINE EEC IAW AMM 73-21-04-4. CHECKED GOOD.  OPERATED ENGINE IAW JRH FPR 5 MINUTES.  NO FAULTS FOUND.
